# SDR REXA2016112102369

- Difficulty date: November 21, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: S6144A33
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE MOUNT ANGLE DAMAGED.  REMOVED AND REPLACED MOUNT ANGLE IAW SRM 51-42-06.
